# SDR 99ZZZX2697

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Blade
- Stage of operation: NR
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

DEN - FLT 595 - NR 1 ENGINE:  VIBRATION 2.5 AIR-BORN.  ENGINE SHUT DOWN BY EMERGENCY CHECKLIST.  INSPECTED AND FOUND BLADES MISSING FROM NR 3 AND NR 4 WHEEL AND DAMAGE TO NR 2 WHEEL AND SUSPECT DAMAGE TO NR 1 WHEEL.  AIRCRAFT TO BE FERRIED TO ATW.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.
